PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 13 | 4 | 505-509
Tytuł artykułu

Locally positive nonlinear systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The notion of locally positive nonlinear time-varying linear systems is introduced. Necessary and sufficient conditions for the local positiveness of nonlinear time-varying systems are established. The concept of local reachability in the direction of a cone is introduced, and sufficient conditions for local reachability in the direction of a cone of this class of nonlinear systems are presented.
Rocznik
Tom
13
Numer
4
Strony
505-509
Opis fizyczny
Daty
wydano
2003
otrzymano
2003-05-25
poprawiono
2003-07-08
Twórcy
  • Institute of Control and Industrial Electronics, Warsaw University of Technology, ul. Koszykowa 75, 00-662 Warszawa, Poland
Bibliografia
  • d'Alessandro P. and de Santis E. (1994): Positivness of dynamic systems with non positive coefficients matrices. - IEEE Trans. Automat. Contr., Vol. AC-39, pp. 131-134.
  • Berrman A., Neumann M. and Stern R. (1989): Nonnegative Matrices in Dynamic Systems. - New York: Wiley.
  • Berman A. and Plemmons R.J. (1994): Nonnegative Matrices in Mathematical Sciences. - Philadelphia: SIAM Press.
  • Caccetta L. and Rumchev V.G. (1998): Reachable discrete-time positive systems with minimal dimension control sets. - Dynam. Cont. Discr. Impuls. Syst., Vol. 4, pp. 539-552.
  • Caccetta L. and Rumchev V.G. (2000): A survey of reachability and controllability for positive linear systems. - Ann. Opers. Res., Vol. 98, pp. 101-122.
  • Fanti M.P., Maione B. and Turchsano B. (1990): Controllability of multi-input positive discrete-time systems. - Int. J. Contr., Vol. 51, No. 6, pp. 1295-1308.
  • Farina L. and Rinaldi S. (2000): Positive Linear Systems, Theory and Applications.- New York: Wiley.
  • Fornasini E. and Valcher M.E. (1997): Recent developments in 2D positive systems theory. - J. Appl. Math. Comp. Sci., Vol. 7, No. 4, pp. 713-735.
  • Gantmacher F.R. (1959): The Theory of Matrices. - Chelsea, New York.
  • Kaczorek T. (2001): Externally and internally positive time-varying linear systems. - Int. J. Appl. Math. Comput. Sci., Vol. 11, No. 4, pp. 957-964.
  • Kaczorek T. (2002): Positive 1D and 2D Systems. -London: Springer-Verlag.
  • Kaczorek T. (1998): Weakly positive continuous-time linear systems. - Bull. Pol. Acad. Sci. Techn. Sci., Vol. 46, No. 2, pp. 233-245.
  • Kaczorek T. (1998): Positive descriptor discrete-time linear systems. - Probl. Nonlin. Anal. Eng. Syst., Vol. 1, No. 7, pp. 38-54.
  • Klamka J. (1998): Constrained controllability of positive 2D systems. - Bull. Pol. Acad. Techn. Sci., Vol. 46, No. 1, pp. 93-102.
  • Klamka J. and Kalinowski J. (1998): Reachability and controllability of positive continuous-time linear systems with time variable coefficients. - Bull. Pol. Acad. Techn. Sci., Vol. 49, No. 4, pp. 633-641.
  • Ohta Y., Madea H. and Kodama S. (1984): Reachability, observability and realizability of continuous-time positive systems. - SIAM J. Contr. Optim., Vol. 22, No. 2, pp. 171-180.
  • Rumchev V.G. (2000): Feedback and positive feedback holdability of discrete-time systems. - Syst. Sci., Vol. 26, No. 3, pp. 15-23.
  • Rumchev V.G. and Anstee R.P. (1999): Asymptotic reachable sets for discrete-time positive linear systems. - Syst. Sci., Vol. 25, No. 1, pp. 41-47.
  • Rumchev V.G. and James D.J.G. (1995): Spectral characterisation and pole assignment for positive linear discrete-time systems. - Int. J. Syst.Sci., Vol. 26, No. 2, pp. 295-312.
  • Rumchev V.G. and James D.J.G. (1990): The role of nonnegative matrices in discrete-time mathematical modelling. - Int. J. Math. Educ. Sci. Technol., Vol. 21, No. 2, pp. 169-182.
  • Walczak S. (1984): A note on the controllability of nonlinear systems. - Math. Syst. Theory, Vol. 17, pp. 351-356.
  • Valcher M.E. (1996): Controllability and reachability criteria for discrete-time positive systems. - Int. J. Contr., Vol. 65, No. 3, pp. 511-536.
  • Valcher M.E. (1997): On the internal stability and asymptotic behaviour of 2D positive systems. - IEEE Trans. Circ. Syst., Part I, Vol. 44, pp. 602-613.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv13i4p505bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.